# SDR HALA0700449

- Difficulty date: October 13, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 7,863 hours, 21,718 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Part number: R25104
- Condition: Unknown
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - LOST BOTH AC PACKS ON T/O.  ACCOMPLISHED FIM 21-22- TASK 805 BITE CHECK FCC-1 AND FCC-2.  NO FAULTS NOTED.  REPLACED R2-5104 PER AWB 21-51-00 TEST OKAY.
